# SDR SWAA2025060266270

- Difficulty date: May 1, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 55,693 hours, 38,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY AFT SHIELD BS500+1 TO BS500+19 RBL22 WL156 HAS MULTIPLE AREAS AROUND NUT PLATE HOLES<[01] REMOVED AND REPLACED FWD CARGO BAY AFT SHIELD IAW SRM 51-40-02-0G-0 AND DWG 143A0080 REV: -.;[02] VERIFIED CORRECTIVE ACTION 1
